[Extensive thromboembolism after cardioversion in a patient treated with dabigatran].
Аннотация
A 65-year-old man, who had been treated with dabigatran for 66 days prior to electrical cardioversion, developed extensive intestinal, renal and cerebral thromboembolism five days after cardioversion. There is limited information available on the treatment of thromboembolism in patients being treated with dabigatran. Routine biochemical monitoring is not available. As is the case for vitamin K antagonists, anticoagulation with dabigatran is not without risks.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.